# SDR AALA982251

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE OF STRINGER 27L STATION 720D PLUS 15 INCHES - 17 INCHES BELOW ELECTRICAL WIRE BUNDLE CLAMP.  CORROSION REMOVAL WAS BEYOND LIMITS.  REMOVED DAMAGED STRINGER 27L FROM 720E 12 INCHES TO 720F 10 INCHES AND INSTALLED SPLICES AND FILLER PER SRM 53-10-3 PAGE 3.  (M)
